A member asked:

I have migrane, get very sick.premedicate inderal (propranolol) and then inj imigran.i read about risk of stroke or similar"?is there any truth to that? thanks.

7 doctors weighed in across 2 answers

Migraine: I presume from your question you suffer from classical migrain and are have been on Inderal (propranolol) long term to reduce the episodes of migraine attacks.There is no risk of stroke in classcal migraine.There are rare form of migraine, opthalmopligic migraine , familial hemiplegic migraine and rare type which requires urgent treatment, as it can cause paralysis and sometime just numbness.You do not have any of.

Answered 12/13/2014

5.9k views

Thank

Migraine: There has been reports of an increased risk of heart attacks or strokes with the use of some migraine meds. It is best to follow with your primary physician for monitoring of these meds.

Answered 12/16/2014

5.9k views

Thank

Related Questions